# SDR DALA2016022501470

- Difficulty date: February 20, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 36,940 hours, 19,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE SKIN APPROXIMATELY 4" FWD OF FRAME 70 BETWEEN STR 14 - 15R, DENT WITH SHARP GOUGE, DOUBLER REPAIR IAW SRM 53-00-11, FIG 229.
